- -

Graph topologies on closed multifunctions

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by


Graph topologies on closed multifunctions

Show full item record

Di Maio, G.; Meccariello, E.; Naimpally, S. (2003). Graph topologies on closed multifunctions. Applied General Topology. 4(2):445-465. doi:10.4995/agt.2003.2044.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/82381

Files in this item

Item Metadata

Title: Graph topologies on closed multifunctions
Author: Di Maio, Giuseppe Meccariello, Enrico Naimpally, Somashekhar
Issued date:
[EN] In this paper we study function space topologies on closed multifunctions, i.e. closed relations on X x Y using various hypertopologies. The hypertopologies are in essence, graph topologies i.e topologies on functions ...[+]
Subjects: Hyperspaces , Function spaces , Graph topologies , Vietoris topology , Fell topology , Uniform convergence on compacta , U-topology , ∆-topology , Proximal ∆-topology , ∆U-topology , Proximal ∆U-topology , Hausdorff-Bourbaki uniformity , ∆-Attouch-Wets filter
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2003.2044
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2003.2044
Type: Artículo



This item appears in the following Collection(s)

Show full item record